# SDR C2XA98CL24

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 3182001003
- Condition: Moisture Contam
- Location: Lt Hyd System
- Part time: 18,127 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3349 - CREW REPORTED THE MAIN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED ON TAKEOFF, ON THE GREEN SIDE.  SIMULTANEOUSLY THE HYDRAULIC LOW PRESSURE RESERVOIR LIGHT ILLUMINATED, AND THE BLUE SYSTEM PRESSURE FLUCTUATED.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE DRAINED MOISTURE FROM THE NR 1 RESERVOIR, OPERATIONAL CHECKS OF BOTH SYSTEM WERE SATISFACTORY IAW EMB-120-MM 29-10-03.  AIRCRAFT RELEASED FOR SERVICE.  (M)
